# SDR HEEA064346

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314037S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON MISMANUFACTURED.  CHANNEL HAS BOW AND WILL NOT FIT AIRFRAME PROPERLY.  DREFERENCE:  DMR NR 681233.
